# SDR USAA2008112492106

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 31,410 hours, 12,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 596 PHX-MCI - EEL - FLIGHT ATTENDANT REPORTED TO COCKPIT THAT EXIT SIGNS 2 LEFT AND 2 RIGHT WERE NOT ILLUMINATED.  EMERGENCY EXIT LIGHT SWITCH IN ARMED POSITION.  EXIT SIGNS DID ILLUMINATE IF SWITCH WAS PLACED IN THE ON POSITION.  MAINTENANCE RESEATED THE CONNECTOR ON THE EMERGENCY POWER SUPPLY UNIT, FIN 13WL, LEFT AFT.  OPERATIONAL CHECK WAS NORMAL.
